Application of variable interchange method for solution of two-dimensional fusion problem with convective boundary conditions


Ozis T. , Gulkac V.

NUMERICAL HEAT TRANSFER PART A-APPLICATIONS, vol.44, no.1, pp.85-95, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 1
  • Publication Date: 2003
  • Doi Number: 10.1080/10407780390222014
  • Title of Journal : NUMERICAL HEAT TRANSFER PART A-APPLICATIONS
  • Page Numbers: pp.85-95

Abstract

In this article, the change-of-variable method introduced by Boadway[10] is presented for solving a two-dimensional moving-boundary problem involving convective boundary conditions. The results are compared with those obtained earlier by other authors [9,20].